# SDR AALA202208153917

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A300*
- Aircraft serial: 1472
- Aircraft time: 69,754 hours, 26,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53372043200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING AT FR 43 BETWEEN S21L AND S22L. REPLACED FRAME FOOT PER EA 338164.
